Alert archive / Kentucky / Tornado Warnings in 2013

Tornado Warning 46, NWS Paducah, KY

June 26, 2013Daviess County, Henderson County, Kentucky; Spencer County, Warrick County, Indiana

NWS Paducah, KY issued this tornado warning at Jun 26, 2013, 9:19 PM CDT for Daviess County, Henderson County, Kentucky; Spencer County, Warrick County, Indiana. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 26, 2013, 9:19 PM CDT (02:19 UTC)
Expired
Jun 26, 2013, 9:45 PM CDT
In force
26 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.75 in

Counties Spencer County, IN, Warrick County, IN, Daviess County, KY, Henderson County, KY

The radar

The Evansville,IN radar (KVWX), 70 km from the middle of the area, began a volume at 02:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 26, 12:22 PM CDTSevere Thunderstorm WatchSPC11 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 2.3 hours before the alert went out and 192 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2013-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1699 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2013-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1699 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
1406 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.5
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

209 
WFUS53 KPAH 270219
TORPAH
INC147-173-KYC059-101-270245-
/O.NEW.KPAH.TO.W.0046.130627T0219Z-130627T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
919 PM CDT WED JUN 26 2013

THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN SPENCER COUNTY IN SOUTHWEST INDIANA...
  SOUTH CENTRAL WARRICK COUNTY IN SOUTHWEST INDIANA...
  CENTRAL DAVIESS COUNTY IN NORTHWEST KENTUCKY...
  NORTHEASTERN HENDERSON COUNTY IN NORTHWEST KENTUCKY...

* UNTIL 945 PM CDT

* AT 916 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR NEWBURGH...AND MOVING SOUTHEAST AT 35 MPH.

  HAZARD...TORNADO.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
           ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS
           WILL BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  OWENSBORO...EUREKA...STANLEY AND MOSELEYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3778 8696 3760 8713 3786 8747 3797 8737
TIME...MOT...LOC 0219Z 309DEG 29KT 3788 8737

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$
1 follow-up statement
337 
WWUS53 KPAH 270242
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
942 PM CDT WED JUN 26 2013

INC147-173-KYC101-270251-
/O.CAN.KPAH.TO.W.0046.000000T0000Z-130627T0245Z/
SPENCER IN-WARRICK IN-HENDERSON KY-
942 PM CDT WED JUN 26 2013

...THE TORNADO WARNING FOR SOUTH CENTRAL WARRICK AND SOUTHWESTERN
SPENCER COUNTIES IN SOUTHWEST INDIANA...AND NORTHEASTERN HENDERSON
COUNTY IN NORTHWEST KENTUCKY IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 3760 8713 3776 8729 3778 8727 3779 8730
      3786 8724 3782 8714 3779 8713 3780 8707
      3776 8698
TIME...MOT...LOC 0241Z 309DEG 29KT 3777 8720

$$

KYC059-270245-
/O.CON.KPAH.TO.W.0046.000000T0000Z-130627T0245Z/
DAVIESS KY-
942 PM CDT WED JUN 26 2013

...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN DAVIESS COUNTY IN
NORTHWEST KENTUCKY UNTIL 945 PM CDT...

AT 939 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR STANLEY...AND MOVING SOUTHEAST AT 35 MPH.

HAZARD...TORNADO.

SOURCE...WEATHER SPOTTERS REPORTED A FUNNEL CLOUD NEAR SPOTTSVILLE 
AND BEALS AROUND 935 PM.

IMPACT...MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE TO
         ROOFS...WINDOWS AND VEHICLES WILL OCCUR. FLYING DEBRIS WILL
         BE DEADLY TO PEOPLE AND ANIMALS. TREE DAMAGE IS LIKELY.

LOCATIONS IMPACTED INCLUDE...
OWENSBORO AND MOSELEYVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORNADOES ARE DIFFICULT TO SEE AND CONFIRM AT NIGHT. TAKE COVER NOW.

&&

LAT...LON 3760 8713 3776 8729 3778 8727 3779 8730
      3786 8724 3782 8714 3779 8713 3780 8707
      3776 8698
TIME...MOT...LOC 0241Z 309DEG 29KT 3777 8720

TORNADO...RADAR INDICATED
HAIL...<.75IN

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Jun 26, 6:41 PM CDT, 2 hours 38 minutes earlier.

Area forecast discussion, Jun 26, 6:41 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PADUCAH KY
641 PM CDT WED JUN 26 2013

.UPDATE...
ISSUED AT 629 PM CDT WED JUN 26 2013

UPDATED THE AVIATION SECTION FOR THE 00Z TAF ISSUANCE.

&&

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 1248 PM CDT WED JUN 26 2013

ONGOING CONVECTION HAS QUIETED ATTM...HOWEVER...LAPS DATA DOES
SHOW SURFACE BASED CAPES RIDGING AT 3K PLUS J/KG ALONG OUR
SOUTHERN/EASTERN CWA BORDER...AS WELL AS JUST WEST OF THIS
MORNING'S CONVECTION ACROSS SCNTL MO. THE PROBLEM THERE IS THAT
THE SOUNDINGS FROM SGF/LZK SHOW A WARM LAYER ALOFT THAT MAY CAP
CONVECTIVE CHANCES SOMEWHERE TO OUR WEST...THEN THE CONVECTIVE
INHIBITION ERODES AS YOU GO FURTHER EAST. HENCE THE JUST ISSUED
SVR TSM WATCH MAINLY EAST OF THE MS RIVER. WILL CARRY POPS FA-WIDE
THOUGH...TAPERING FROM LOWEST WEST TO HIGHEST EAST. DAMAGING WINDS
WILL BE THE PRIMARY THREAT.

LAKE WIND ADVISORY WILL CONTINUE THRU DIURNAL HOURS WITH 10-20 MPH
AVERAGES AND SOME HIGHER GUSTS. HEAT INDEX OUTSIDE OF CONVECTIVE
AREAS ARE MEETING TRIPLE DIGITS AS EXPECTED SO OUR STATEMENT
HIGHLIGHTING HEAT INDEX LIKEWISE REMAINS IN EFFECT.

THE MESO-MODELING SUGGESTS A SLIGHT EASTWARD/SOUTHWARD SHIFT IN
MAX PCPN AREA BUT NOT ENOUGH TO PRECLUDE US ENTIRELY. BUT AFTER
TONIGHT...WE ANTICIPATE A DRY WINDOW THURSDAY AS FLOW BEGINS
TRANSITION TO NWLYS ALOFT.

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 243 PM CDT WED JUN 26 2013

IN THE EXTENDED PORTION OF THIS FORECAST...THE ATTENDANT SHORTWAVE
THAT PLACED THE WFO PAH FORECAST AREA INTO NORTHWEST FLOW HAS
ALREADY PUSHED EAST OF THE AREA. HOWEVER...THE SURFACE FRONTAL
BOUNDARY REMAINS FIXED ACROSS SOUTHWEST SECTIONS OF THE
AREA...MAINLY OVER SOUTHEAST MO/EXTREME SOUTHERN IL/SOUTHWEST KY
INTO EARLY FRIDAY. GIVEN THE FAST FLOW ALOFT IN THE VICINITY OF
CHANNELED VORTICITY FURTHER TO THE NORTHEAST...KEPT A SMALL CHANCE
FOR CONVECTION IN PLACE. THERE IS A BRIEF PERIOD OF CLEARING LATE
FRIDAY INTO FRIDAY NIGHT AS THE SURFACE BOUNDARY IS PUSHED SOUTH
OF THE WFO PAH FORECAST AREA.

ANOTHER SHORTWAVE ROTATES THROUGH THE SOUTHERN GREAT LAKES AROUND
THE MAIN CLOSED LOW IN THE EASTERN GREAT LAKES/NORTHEAST FRIDAY
NIGHT. LIFT ASSOCIATED WITH THIS LOW WILL ACCESS ENOUGH MOISTURE
TO AT GENERATE A SMALL CHANCE OF ELEVATED SHOWERS AND
THUNDERSTORMS...MAINLY ACROSS THE NORTHERN HALF OF THE AREA ON
SATURDAY...OVERSPREADING THE REMAINDER OF THE WFO PAH FORECAST
AREA ON SUNDAY.

FROM SUNDAY THROUGH TUESDAY...AS THE MID-ATLANTIC HIGH BUILDS AND
THE WESTERN U.S. RIDGE REMAINS FIXED...THE DEVELOPING CLOSED LOW
OVER THE SOUTHERN GREAT LAKES RETROGRADES AND DROPS SOUTH INTO THE
MIDDLE AND LOWER MISSISSIPPI VALLEY. GIVEN UNCERTAINTY ASSOCIATED
WITH THE EXACT LOCATION OF THE UPPER LOW...LEANED TOWARD A BLEND
OF THE ECMWF/GFS MODEL SOLUTIONS. THIS WILL LEAD TOWARD A MORE
HOMOGENIZED POPS/WEATHER GIVEN THE PROXIMITY OF THE UPPER LOW
WITHIN OR NEAR THE WFO PAH FORECAST AREA. THERE MAY BE MORE NON-
DIURNAL CHANCES FOR RAIN AS THE LOW RESIDES WITHIN THE AREA
BETWEEN SUNDAY INTO NEXT WEDNESDAY.

ONE BENEFIT WILL BE LOWER THICKNESSES /LOWER TEMPERATURES/ DUE TO
INCREASE CLOUDS...RAIN CHANCES AND WEAK COLD AIR ADVECTION GIVEN
PERSISTENT NORTHWEST SURFACE FLOW. TEMPERATURES SHOULD REMAIN IN
THE LOW TO MIDDLE 80S /EVEN UPPER 70S AT SOME LOCATIONS SUNDAY/
THROUGH MONDAY...RETURNING TO THE 90S NEXT TUESDAY AND WEDNESDAY.

&&

.AVIATION...
ISSUED AT 629 PM CDT WED JUN 26 2013

OUTSIDE OF IFR/MVFR CONDITIONS IN TSRA BETWEEN 00-06Z AND MVFR FOG
BETWEEN 08-12Z...VFR CONDITIONS EXPECTED AT ALL SITES THROUGH THE
PERIOD. SOUTHWEST WINDS EARLY AOB 10 KTS WILL SLOWLY VEER AROUND
TO THE WEST OVERNIGHT...THEN PICK UP OUT OF THE NORTHWEST AT 10-17 KTS
AFT 15Z.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
IL...NONE.
MO...NONE.
IN...NONE.
KY...NONE.
&&

SHORT TERM...MY
AVIATION...JP
Hazardous weather outlook, Jun 26, 12:29 PM CDT, 8 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1229 PM CDT WED JUN 26 2013

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-271000-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1229 PM CDT WED JUN 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY...AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUGH 10 PM FOR
PORTIONS MAINLY EAST OF THE MISSISSIPPI RIVER. DAMAGING WINDS WILL
BE THE PRIMARY SEVERE WEATHER HAZARD EXPECTATION. HAIL...
LIGHTNING...AND HEAVY RAIN MAY LIKEWISE ACCOMPANY STORMS. REFER TO
THE WATCH AND THE STORM PREDICTION CENTER OUTLOOKS FOR MORE DETAILS.

A LAKE WIND ADVISORY IS ALSO IN EFFECT TODAY AS IS THE EXPECTATION
FOR TRIPLE DIGIT HEAT INDICES. REFER TO THE ADVISORY AND THE
SPECIAL WEATHER STATEMENT FOR DETAILS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THERE WILL BE SMALL CHANCES FOR THUNDERSTORMS OVER PART OR ALL OF
THE OUTLOOK AREA FRIDAY THROUGH TUESDAY. ANY THUNDERSTORMS THAT OCCUR
SHOULD REMAIN AT OR BELOW SEVERE LIMITS. HOWEVER...A FEW STORMS
MAY PRODUCE SMALL HAIL AND LOCAL WIND GUSTS IN EXCESS OF 40 MPH.

HEAT INDEX VALUES THURSDAY WILL LIKELY REACH INTO THE 100 TO 105
DEGREE RANGE ALONG AND WEST OF THE MISSISSIPPI RIVER.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION REQUESTED FOR SEVERE THUNDERSTORM WATCH 372
MAINLY EAST OF THE MISSISSIPPI RIVER TODAY THROUGH 10 PM.

In the hours before

Local storm report, Jun 26, 8:25 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
825 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0824 PM     FUNNEL CLOUD     JACKSON                 37.38N 89.65W
06/26/2013                   CAPE GIRARDEAU     MO   TRAINED SPOTTER

            SPOTTER REPORTS THE FUNNEL CLOUD OVER NE PART OF JACKSON.

&&

DP
Local storm report, Jun 26, 8:39 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
839 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     TSTM WND DMG     ALTO PASS               37.57N 89.32W
06/26/2013                   UNION              IL   BROADCAST MEDIA

            SEVERAL TREES ON CARS AND HOMES

&&

MY
Local storm report, Jun 26, 8:44 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
844 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0838 PM     TSTM WND GST     ROCKPORT                37.88N 87.05W
06/26/2013  M62 MPH          SPENCER            IN   PUBLIC

            TRANSFORMERS ARCING

&&

MY
Local storm report, Jun 26, 8:52 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
852 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0851 PM     TSTM WND GST     SANTA CLAUS             38.12N 86.93W
06/26/2013  E60 MPH          SPENCER            IN   PUBLIC

&&

MY
Special weather statement, Jun 26, 8:53 PM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
853 PM CDT WED JUN 26 2013

ILZ090-092>094-KYZ002>008-010>013-015>017-MOZ112-270230-
ALEXANDER IL-BALLARD KY-CALDWELL KY-CARLISLE KY-CHRISTIAN
KY-CRITTENDEN KY-GRAVES KY-HICKMAN KY-HOPKINS KY-LIVINGSTON KY-LYON
KY-MARSHALL KY-MASSAC IL-MCCRACKEN KY-MISSISSIPPI MO-POPE IL-PULASKI
IL-TRIGG KY-WEBSTER KY-
853 PM CDT WED JUN 26 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHEASTERN ALEXANDER...
SOUTHERN PULASKI...SOUTHEASTERN POPE AND SOUTHERN MASSAC COUNTIES IN
SOUTHERN ILLINOIS...AND SOUTHWESTERN HOPKINS AND SOUTHWESTERN WEBSTER
COUNTIES IN NORTHWEST KENTUCKY...AND NORTHWESTERN CHRISTIAN COUNTY IN
SOUTH CENTRAL KENTUCKY...AND EXTREME NORTHERN HICKMAN...NORTHERN
GRAVES...SOUTHERN CRITTENDEN...CARLISLE...CALDWELL...BALLARD...
NORTHWESTERN TRIGG...MARSHALL...MCCRACKEN...LYON AND SOUTHERN
LIVINGSTON COUNTIES IN WESTERN KENTUCKY...AND EXTREME NORTHEASTERN
MISSISSIPPI COUNTY IN SOUTHEAST MISSOURI UNTIL 930 PM CDT...

AT 850 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PROVIDENCE TO 6
MILES SOUTH OF MARION TO 8 MILES NORTH OF CALVERT CITY TO METROPOLIS
TO MOUNDS...AND MOVING SOUTHEAST AT 35 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS BETWEEN 35 AND
45 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND
FREQUENT DANGEROUS LIGHTNING.

LOCATIONS THAT MAY BE IMPACTED INCLUDE...
  LA CENTER...PADUCAH...LONE OAK...CALVERT CITY...WICKLIFFE...
  REIDLAND...EDDYVILLE...PRINCETON...DAWSON SPRINGS...BARDWELL...
  BENTON...BROOKPORT...CRESWELL...BARLOW...WEST PADUCAH...
  LEDBETTER...FARMERSVILLE...OLNEY...LOVELACEVILLE AND COBB.

THESE STORMS MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

SMITH
Local storm report, Jun 26, 9:10 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
910 PM CDT WED JUN 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     TSTM WND DMG     GRANDVIEW               37.94N 86.98W
06/26/2013                   SPENCER            IN   PUBLIC

            TREES AND POWER LINES DOWN IN GRANDVIEW AND ROCKPORT

&&

MY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 26, 8:22 PM CDTSevere Thunderstorm WarningPAHDaviess38 min
Jun 26, 9:41 PM CDTSevere Thunderstorm WarningPAHChristian, Trigg34 min
Jun 27, 1:09 AM CDTFlash Flood WarningPAHCalloway3 hr
Jun 26, 7:11 PM CDTTornado WarningPAHPike34 min
Jun 26, 7:34 PM CDTAreal Flood AdvisoryPAHPike116 min

Nearby

Tornado Warnings in Kentucky, 2013Tornado Warnings in Indiana, 2013Every tornado warning in 2013Tornadoes in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.